# SDR SIMA20141221006

- Difficulty date: December 21, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,113 hours, 34,345 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006492
- Part serial: 200103136
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STAB ANTI-ICE FAIL.  R & R HORIZONTAL STAB ANTI-ICING VLV IAW AMM 30-12-01.  OPERATIONS CHECKED GOOD IAW AMM 30-00-00-700-802-A.  NO DEFECTS NOTED AT THIS TIME.
